RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 816–827 (Mi mz11441)  

Generalized Method of Stationary Phase for the Fourier Transform of a Rapidly Oscillating Function

V. V. Grushin

National Research University "Higher School of Economics" (HSE), Moscow

Abstract: Asymptotic formulas are obtained for a class of integrals that are Fourier transforms of rapidly oscillating functions. These formulas contain special functions and generalize the well-known method of stationary phase.

Keywords: asymptotics, Fourier transform, rapidly oscillating function, method of stationary phase.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-31-00339
This work was supported by the Russian Foundation for Basic Research under grant 16-31-00339.


DOI: https://doi.org/10.4213/mzm11441

Full text: PDF file (476 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 746–755

Bibliographic databases:

Document Type: Article
UDC: 517.9
Received: 27.10.2016
Revised: 06.02.2017

Citation: V. V. Grushin, “Generalized Method of Stationary Phase for the Fourier Transform of a Rapidly Oscillating Function”, Mat. Zametki, 102:6 (2017), 816–827; Math. Notes, 102:6 (2017), 746–755

Citation in format AMSBIB
\Bibitem{Gru17}
\by V.~V.~Grushin
\paper Generalized Method of Stationary Phase for the Fourier Transform of a Rapidly Oscillating Function
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 816--827
\mathnet{http://mi.mathnet.ru/mz11441}
\crossref{https://doi.org/10.4213/mzm11441}
\elib{http://elibrary.ru/item.asp?id=30737865}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 746--755
\crossref{https://doi.org/10.1134/S000143461711013X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039420392}


Linking options:
  • http://mi.mathnet.ru/eng/mz11441
  • https://doi.org/10.4213/mzm11441
  • http://mi.mathnet.ru/eng/mz/v102/i6/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:135
    References:14
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019